MathSciNet Relay Station
MathSciNet bibliographic data
MR1025290 57N10 (53A30 53C10)
Kapovich, M. È. Flat conformal structures on three-dimensional manifolds: the existence problem. I. (Russian) Sibirsk. Mat. Zh. 30 (1989), no. 5, 60--73, 216; translation in Siberian Math. J. 30 (1989), no. 5, 712–722 (1990)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement